# SDR DALA2024021602300

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,326 hours, 30,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 AFT BOARDING DOOR 3L WILL NOT COMPLETELY DISARM. CORRECTIVE ACTION: CLEANED 3L DOOR GIRT BAR ATTACH POINTS AND APPLIED LUBE.3L DOOR ARMS NORMALLY.REF B757 AMM 25-65. (5048220)
